English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 57970/91504 (63%)
造访人次 : 13691016      在线人数 : 48
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻


    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/20716


    题名: Estimation for the two-parameter pareto distribution under progressive censoring with uniform removals
    作者: Wu, Shuo-jye
    贡献者: 淡江大學統計學系
    关键词: Confidence Interval;Expected Test Time;Maximum Likelihood Estimator;Random Removals;Type Ii Censoring
    日期: 2003-02-01
    上传时间: 2009-11-30 12:57:33 (UTC+8)
    出版者: Taylor & Francis
    摘要: This study considers the estimation problem for the Pareto distribution based on progressive Type II censoring with random removals, where the number of units removed at each failure time has a uniform distribution. We use the maximum likelihood method to obtain the estimators of parameters and the distributions of the estimators are derived. We also construct the confidence intervals for the parameters and percentile of the lifetime distribution. The expected time required to complete this censoring test is computed. Some numerical results of expected test times are carried out for this type of progressive censoring and other sampling schemes.
    關聯: Journal of Statistical Computation and Simulation 73(2), pp.125-134
    DOI: 10.1080/00949650215732
    显示于类别:[統計學系暨研究所] 期刊論文

    文件中的档案:

    档案 描述 大小格式浏览次数
    Estimation for the two-parameter pareto distribution under progressive censoring with uniform removals.pdf282KbAdobe PDF0检视/开启
    index.html0KbHTML93检视/开启

    在機構典藏中所有的数据项都受到原著作权保护.

    TAIR相关文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回馈